Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleMultidegree for bifiltered D-modules
Author(s) Rémi Arcadias
TypeArticle in Journal
AbstractIn commutative algebra, E. Miller and B. Sturmfels defined the notion of multidegree for multigraded modules over a multigraded polynomial ring. We apply this theory to bifiltered modules over the Weyl algebra D . The bifiltration is a combination of the standard filtration by the order of differential operators and of the so-called V -filtration along a coordinate subvariety of the ambient space defined by M. Kashiwara. The multidegree we define provides a new invariant for D -modules. We investigate its relation with the L -characteristic cycles considered by Y. Laurent. We give examples from the theory of A -hypergeometric systems M A ( β ) defined by I.M. Gelfand, M.M. Kapranov and A.V. Zelevinsky. We consider the V -filtration along the origin. When the toric projective variety defined from the matrix A is Cohen–Macaulay, we have an explicit formula for the multidegree of M A ( β ) .
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S002240491100154X
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume216
Number2
Pages280 - 295
Year2012
Edition0
Translation No
Refereed No
Webmaster